Volume 191, Issue 2 – March 2020

A converse to a theorem of Gross, Zagier, and Kolyvagin

Pages 329-354 by Christopher Skinner

A conjecture of Erdős, supersingular primes and short character sums

Pages 355-392 by Michael A. Bennett, Samir Siksek

A $k$-linear triangulated category without a model

Pages 393-437 by Alice Rizzardo, Michel Van den Bergh

Birational Calabi-Yau manifolds have the same small quantum products

Pages 439-579 by Mark McLean

The Conway knot is not slice

Pages 581-591 by Lisa Piccirillo

Singularity of random Bernoulli matrices

Pages 593-634 by Konstantin Tikhomirov

Abelian varieties isogenous to no Jacobian

Pages 635-674 by David Masser, Umberto Zannier